Ad Astra Awards
Ad Astra Journal
Science library
White book
University rankings
Who's who
Publications
Theses and dissertations
Ad Astra association
 
Press releases
News
Events
Funding opportunities
 
Login
Registration
 
>> Românã
 
   
 

Sebastian Burciu

Instiute of Mathematics Simion Stoilow of Romanian Academy, Bucharest, Romania

Institution web page: http://imar.ro
Personal web page: http://imar.ro/~sburciu
Send email

Born: 1974

Interests: Hopf algebras, Tensor categories, Representations theory

Details:
I got my Ph. D. in 2005 from Syracuse University, Syracuse, NY. For the next year I also had a postdoctoral fellowship at the same university. Since 2007 I am a Researcher at the Institute of Mathematics "Simion Stoilow" of the Romanian Academy. More information on my research can be found on my webpage.

Selected publications:
• S. Burciu and S. Natale. Fusion rules of equivariantizations of fusion categories . J. Math. Phys. , 54, 2013.
• S. Burciu. Kernels of representations and coideal subalgebras of Hopf algebras . Glasgow Math. J, 54 , pp. 107 - 119, 2012.
• S. Burciu. On Normal Hopf Subalgebras of Semisimple Hopf Algebras. , Alg. Repr. Th., p. 491506, 2012.
• S. Burciu. Categorical Hopf kernels and representations of semisimple Hopf algebras. J. Algebra, 337, pp. 905-914, 2011.
• S. Burciu. Clifford theory for cocentral extensions. Israel Journal of Mathematics , 181 (1), pp. 111-123, 2011.
• S. Burciu. Coset decomposition for semisimple Hopf algebras . Commun. Algebra, 37, pp. 3573-3585, 2009.
• S. Burciu and L. Kadison. Depth two Hopf subalgebras of semisimple Hopf algebras. J. Algebra, 322 , pp. 162-176., 2009.
• S. Burciu. Normal Hopf Subalgebras of Semisimple Hopf Algebras. Proc. Amer. Math. Soc. , 137, pp. 3969-3979, 2009.
• S. Burciu. A class of Drinfeld doubles that are ribbon algebras . J. Algebra, 320 , pp. 2053-2078, 2008.
• S. Burciu and S. Witherspoon. Hochschild cohomology of smash products and rank one Hopf algebras. In Biblioteca de la Revista Matematica Iberoamericana , pp. 153-170. 2007.
• S. Burciu. On some representations of the Drinfel' d double . J. Algebra, 296, pp. 480-504, 2006.


Back

   
© Ad Astra 2001-2013